MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 49; CEMENTED DOUBLE-MOBILITY ACETABULAR CUPS

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 49; CEMENTED DOUBLE-MOBILITY ACETABULAR CUPS
Catalog Number DS4901149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pelvic Pain (4865)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient occured a revision of a bi-mentum cemented cup due to pain.

Brand Name
BI-MENTUM CEMENTED CUP 49
Common Device Name
CEMENTED DOUBLE-MOBILITY ACETABULAR CUPS
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
472056010
MDR Report Key22891167
Report Number3008668801-2025-00129
Device Sequence Number8984649
Product Code LZO
UDI-Device Identifier03662200015412
UDI-Public03662200015412
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberDS4901149
Device Lot Number2002701A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale